# SDR 2025FA0000828

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: General aviation
- Aircraft: N867QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 0120
- Aircraft time: 1,571 hours, 979 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser Half
- Part number: 35L0117026
- Part serial: 1887032
- Condition: Corroded
- Location: Zone 400
- Part time: 1,571 hours, 979 cycles
- Component: Thrust Reverser
- Component part number: 35L0012020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER UPPER DOOR SHOWS SIGNS OF CORROSION.
